Publications of the Faculty of Mathematics


Showing entries 4301 - 4350 out of 5085

2007


Eldar, Yonina C. ; Matusiak, Ewa ; Werther, Tobias. / A Constructive Inversion Framework for Twisted Convolution. In: Monatshefte für Mathematik. 2007 ; Vol. 150, No. 4. pp. 297-308.

Benchama, Noureddine ; DeLillo, Thomas K. ; Hrycak, Tomasz et al. / A simplified Fornberg-like method for the conformal mapping of multiply connected regions-Comparisons and crowding. In: Journal of Computational and Applied Mathematics. 2007 ; Vol. 209, No. 1. pp. 1-21.

Werther, Tobias ; Matusiak, Ewa ; Eldar, Yonina C. et al. / A Unified Approach to Dual Gabor Windows. In: IEEE transactions on signal processing. 2007 ; Vol. 55, No. 5. pp. 1758-1768.

Matz, Gerald ; Schafhuber, D ; Gröchenig, Karlheinz et al. / Analysis, optimization, and implementation of low-interference wireless multicarrier systems. In: IEEE Transactions on Wireless Communications. 2007 ; Vol. 6, No. 5. pp. 1921-1930.

Fornasier, Massimo. / Banach frames for α-modulation spaces. In: Applied and Computational Harmonic Analysis. 2007 ; Vol. 22, No. 2. pp. 157-175.

Fenster, Della Dumbaugh ; Schwermer, Joachim. / Beyond class field theory: Helmut Hasse's arithmetic in the theory of algebras in early 1931. In: Archive for History of Exact Sciences. 2007 ; Vol. 61, No. 5. pp. 425-456.

Rainer, Armin ; Losik, Mark. / Choosing roots of polynomials with symmetries smoothly. In: Revista Matematica Complutense. 2007 ; Vol. 20, No. 2. pp. 267-291.

Burghelea, Dan ; Haller, Stefan. / Complex-valued Ray-Singer torsion. In: Journal of Functional Analysis. 2007 ; Vol. 248, No. 1. pp. 27-78.

Bao, Weizhu ; Ge, Y ; Jaksch, Dieter et al. / Convergence rate of dimension reduction in Bose-Einstein condensates. In: Computer Physics Communications. 2007 ; Vol. 177, No. 11. pp. 832-850.

Rauhut, Holger. / Coorbit space theory for quasi-Banach spaces. In: Studia Mathematica. 2007 ; Vol. 180, No. 3. pp. 237-253.

Martin, Calin Iulian. / Corner operators and applications to elliptic complexes. In: Fields Institute Communications. 2007 ; Vol. 52. pp. 85-130.

Ivanova, Nataliya M. ; Popovych, Roman. / Equivalence of conservation laws and equivalence of potential systems. In: International Journal of Theoretical Physics. 2007 ; Vol. 46, No. 10. pp. 2658-2668.

Hofbauer, Josef ; Sandholm, William H. / Evolution in games with randomly perturbed payoffs. In: Journal of Economic Theory. 2007 ; Vol. 132, No. 1. pp. 47-69.

Showing entries 4301 - 4350 out of 5085